Alert archive / Texas / River Flood Warnings in 2012

River Flood Warning 16, NWS Lake Charles, LA

February 4, 2012Hardin County, Jefferson County, Texas

NWS Lake Charles, LA issued this river flood warning at Feb 4, 2012, 7:52 PM CST for Hardin County, Jefferson County, Texas. It took effect at Feb 5, 2012, 2:00 AM CST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Feb 4, 2012, 7:52 PM CST (01:52 UTC)
In effect from
Feb 5, 2012, 2:00 AM CST
Expired
Feb 5, 2012, 11:04 AM CST
In force
9 hr
Issued by
NWS Lake Charles, LA
Flood severity
Minor

Counties Hardin County, TX, Jefferson County, TX

The radar

The Lake Charles radar (KLCH), 102 km from the middle of the area, began a volume at 01:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Pine Island Bayou near Sour Lake (SOLT2). The gauge peaked at 24.42 ft at Feb 6, 2012, 11:00 AM CST.

actionminormoderate20253002/0502/06
Action stage
22 ft
Minor stage
25 ft
Moderate stage
29 ft
Major stage
32 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08041700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

953 
WGUS44 KLCH 050152
FLWLCH


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
752 PM CST SAT FEB 4 2012

...THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN TEXAS...

  PINE ISLAND BAYOU NEAR SOUR LAKE 

TXC199-245-051552-
/O.NEW.KLCH.FL.W.0016.120205T0800Z-120208T1200Z/
/SOLT2.1.ER.120205T0800Z.120206T0600Z.120208T0000Z.NO/
752 PM CST SAT FEB 4 2012

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A 

* FLOOD WARNING FOR 
  THE PINE ISLAND BAYOU NEAR SOUR LAKE.
* FROM LATE TONIGHT TO WEDNESDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  6:45 PM SATURDAY THE STAGE WAS 23.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND 
  CONTINUE TO RISE TO NEAR 26.8 FEET BY EARLY MONDAY MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY EVENING.
* IMPACT...AT 25.0 FEET...WATER INUNDATES ROADS IN LOWLAND AREAS 
  NEAR THE RIVER. LOW SPOTS ON OLD SOUR LAKE ROAD ARE UNDER WATER.  

$$
2 follow-up statements
522 
WGUS84 KLCH 050401
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
1001 PM CST SAT FEB 4 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  WHISKY CHITTO CREEK NEAR MITTIE 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...TEXAS..
  BUNDICK CREEK AT BUNDICK LAKE 
  CALCASIEU RIVER NEAR GLENMORA 
  CALCASIEU RIVER NEAR OAKDALE 
  CALCASIEU RIVER NEAR OBERLIN 
  CALCASIEU RIVER NEAR KINDER 
  CALCASIEU RIVER AT OLD TOWN BAY 
  BAYOU NEZPIQUE NEAR BASILE 
  PINE ISLAND BAYOU NEAR SOUR LAKE 

LAC079-051801-
/O.CON.KLCH.FL.W.0007.000000T0000Z-000000T0000Z/
/GLML1.1.ER.120201T1130Z.120204T1000Z.000000T0000Z.NO/
1001 PM CST SAT FEB 4 2012

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR GLENMORA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:30 PM SATURDAY THE STAGE WAS 14.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.2 FEET BY 
  MONDAY EVENING THEN BEGIN FALLING.
* IMPACT...AT 15.0 FEET...FLOODING OF SECONDARY ROADS NEAR THE RIVER
  AND ITS TRIBUTARIES BEGINS...INCLUDING ASHMORE ROAD. STROTHERS 
  CROSSING ROAD NEAR CALCASIEU AND PRICE CROSSING ROAD NEAR HINESTON 
  HAVE SEVERAL FEET OF WATER OVER THEM AND SUBJECT TO WASHOUTS.

$$

LAC003-051801-
/O.CON.KLCH.FL.W.0009.000000T0000Z-000000T0000Z/
/OKDL1.1.ER.120204T0406Z.120204T2015Z.000000T0000Z.NO/
1001 PM CST SAT FEB 4 2012

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR OAKDALE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  6:00 PM SATURDAY THE STAGE WAS 14.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 13.4 FEET 
  BY MONDAY MORNING.
* IMPACT...AT 14.0 FEET...LOW SECONDARY ROADS NEAR THE RIVER BEGIN 
  TO FLOOD. SEVERAL HOUSES IN CLOSE PROXIMITY TO THE RIVER ARE 
  SUBJECT TO FLOODING.

$$

LAC003-051801-
/O.CON.KLCH.FL.W.0010.000000T0000Z-000000T0000Z/
/OBCL1.2.ER.120203T1452Z.120207T0600Z.000000T0000Z.NO/
1001 PM CST SAT FEB 4 2012

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR OBERLIN.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:15 PM SATURDAY THE STAGE WAS 17.5 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.5 FEET BY 
  EARLY TUESDAY MORNING THEN BEGIN FALLING.


$$

LAC003-053-051801-
/O.CON.KLCH.FL.W.0011.000000T0000Z-000000T0000Z/
/KDRL1.1.ER.120204T2210Z.120207T0600Z.000000T0000Z.NO/
1001 PM CST SAT FEB 4 2012

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR KINDER.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 PM SATURDAY THE STAGE WAS 16.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.6 FEET BY 
  TUESDAY MORNING THEN BEGIN FALLING.
* IMPACT...AT 18.0 FEET...IF GAGE READING AT KINDER REACHES 18 
  FEET...FLOODING BEGINS TO CUT OFF SOME OF THE ROADS AROUND TOPSY IN
  NORTHWEST JEFF DAVIS PARISH. 

$$

LAC019-051801-
/O.CON.KLCH.FL.W.0012.000000T0000Z-000000T0000Z/
/OTBL1.1.ER.120204T1120Z.120207T0000Z.000000T0000Z.NO/
1001 PM CST SAT FEB 4 2012

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER AT OLD TOWN BAY.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  4:00 PM SATURDAY THE STAGE WAS 3.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 5.0 FEET BY EARLY TUESDAY MORNING.
* IMPACT...AT 5.0 FEET...WATER OVER LOWEST PORTIONS OF GOOS FERRY 
  ROAD. CARS SHOULD BE MOVED TO HIGHER GROUND.

$$

LAC011-051801-
/O.CON.KLCH.FL.W.0014.120205T0600Z-120207T0000Z/
/BKDL1.1.ER.120205T0600Z.120205T1800Z.120206T1800Z.UU/
1001 PM CST SAT FEB 4 2012

THE FLOOD WARNING CONTINUES FOR
  THE BUNDICK CREEK AT BUNDICK LAKE.
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:45 PM SATURDAY THE STAGE WAS 96.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 97.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND 
  CONTINUE TO RISE TO NEAR 97.1 FEET BY EARLY MONDAY MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY EARLY AFTERNOON.
* IMPACT...AT 97.0 FEET...MINOR FLOODING BEGINS AROUND THE LAKE...
  ESPECIALLY THE NORTH END OF THE LAKE.

$$

LAC003-051801-
/O.EXT.KLCH.FL.W.0015.000000T0000Z-120208T0130Z/
/MTTL1.1.ER.120205T0050Z.120205T1800Z.120207T1330Z.NO/
1001 PM CST SAT FEB 4 2012

...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE WHISKY CHITTO CREEK NEAR MITTIE.
* UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:15 PM SATURDAY THE STAGE WAS 15.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.5 FEET BY 
  TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  TUESDAY MORNING.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING NEAR THE CREEK WILL
  OCCUR.

$$

LAC001-003-039-053-051800-
/O.CON.KLCH.FL.W.0013.000000T0000Z-120209T1800Z/
/BSLL1.1.ER.120204T2219Z.120206T1200Z.120209T0600Z.NO/
1001 PM CST SAT FEB 4 2012

THE FLOOD WARNING CONTINUES FOR
  THE BAYOU NEZPIQUE NEAR BASILE.
* UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 PM SATURDAY THE STAGE WAS 22.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.8 FEET BY 
  MONDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
  THURSDAY MORNING.
* IMPACT...AT 22.0 FEET...MINOR AGRICULTURAL FLOOD DAMAGE WILL 
  OCCUR.

$$

TXC199-245-051800-
/O.CON.KLCH.FL.W.0016.120205T0800Z-120208T1200Z/
/SOLT2.1.ER.120205T0800Z.120206T0600Z.120208T0000Z.NO/
1001 PM CST SAT FEB 4 2012

THE FLOOD WARNING CONTINUES FOR
  THE PINE ISLAND BAYOU NEAR SOUR LAKE.
* FROM LATE TONIGHT TO WEDNESDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  9:45 PM SATURDAY THE STAGE WAS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND 
  CONTINUE TO RISE TO NEAR 26.8 FEET BY EARLY MONDAY MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY EVENING.
* IMPACT...AT 25.0 FEET...WATER INUNDATES ROADS IN LOWLAND AREAS 
  NEAR THE RIVER. LOW SPOTS ON OLD SOUR LAKE ROAD ARE UNDER WATER.  

$$
520 
WGUS84 KLCH 051704
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
1104 AM CST SUN FEB 5 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
TEXAS...

  PINE ISLAND BAYOU NEAR SOUR LAKE 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  BUNDICK CREEK AT BUNDICK LAKE 
  CALCASIEU RIVER NEAR OAKDALE 
  BAYOU NEZPIQUE NEAR BASILE 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA..
  WHISKY CHITTO CREEK NEAR MITTIE 
  CALCASIEU RIVER NEAR GLENMORA 
  CALCASIEU RIVER NEAR OBERLIN 
  CALCASIEU RIVER NEAR KINDER 
  CALCASIEU RIVER AT OLD TOWN BAY 
  CALCASIEU RIVER NEAR SALT WATER BARRIER 

LAC079-060704-
/O.CON.KLCH.FL.W.0007.000000T0000Z-000000T0000Z/
/GLML1.1.ER.120201T1130Z.120204T1000Z.000000T0000Z.NO/
1104 AM CST SUN FEB 5 2012

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR GLENMORA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:30 AM SUNDAY THE STAGE WAS 14.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.2 FEET BY 
  EARLY TUESDAY MORNING THEN BEGIN FALLING.
* IMPACT...AT 15.0 FEET...FLOODING OF SECONDARY ROADS NEAR THE RIVER
  AND ITS TRIBUTARIES BEGINS...INCLUDING ASHMORE ROAD. STROTHERS 
  CROSSING ROAD NEAR CALCASIEU AND PRICE CROSSING ROAD NEAR HINESTON 
  HAVE SEVERAL FEET OF WATER OVER THEM AND SUBJECT TO WASHOUTS.

$$

LAC003-060704-
/O.EXT.KLCH.FL.W.0009.000000T0000Z-120210T2000Z/
/OKDL1.1.ER.120204T0406Z.120204T2015Z.120209T2000Z.NO/
1104 AM CST SUN FEB 5 2012

...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE CALCASIEU RIVER NEAR OAKDALE.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:30 AM SUNDAY THE STAGE WAS 13.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL FALL TO NEAR 12.7 FEET MONDAY 
  NIGHT...WITH A SECONDARY RISE TO NEAR 13.1 FEET BY TUESDAY MORNING. 
  THE RIVER WILL THEN FALL TO BELOW FLOOD STAGE BY THURSDAY EARLY 
  AFTERNOON.
* IMPACT...AT 12.0 FEET...MINOR LOWLAND FLOODING, MAINLY FORESTED 
  AREAS ALONG THE RIVER WILL OCCUR. PARK AND PICNIC GROUND OFF OF 
  HIGHWAY 10 BEGINS TO FLOOD.

$$

LAC003-060703-
/O.CON.KLCH.FL.W.0010.000000T0000Z-000000T0000Z/
/OBCL1.3.ER.120203T1452Z.120206T1800Z.000000T0000Z.NO/
1104 AM CST SUN FEB 5 2012

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR OBERLIN.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:15 AM SUNDAY THE STAGE WAS 18.7 FEET.
* MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.5 FEET BY 
  TOMORROW EARLY AFTERNOON THEN BEGIN FALLING.
* IMPACT...AT 19.0 FEET...MAJOR FLOODING WILL OCCUR. SECONDARY ROADS
  AND HOMES NEAR THE RIVER WILL BE AFFECTED. REEDS BRIDGE ROAD BEGINS
  TO FLOOD UPSTREAM OF OBERLIN.

$$

LAC003-053-060703-
/O.CON.KLCH.FL.W.0011.000000T0000Z-000000T0000Z/
/KDRL1.2.ER.120204T2210Z.120207T1200Z.000000T0000Z.NO/
1104 AM CST SUN FEB 5 2012

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR KINDER.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM SUNDAY THE STAGE WAS 17.1 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.0 FEET BY 
  TUESDAY MORNING THEN BEGIN FALLING.
* IMPACT...AT 19.5 FEET...LOWLAND SECTIONS OF OLD PUMP ROAD...KINDER
  CEMETERY ROAD...AND NEVILS BLUFF ROAD BEGIN TO FLOOD.

$$

LAC019-060703-
/O.CON.KLCH.FL.W.0012.000000T0000Z-000000T0000Z/
/OTBL1.2.ER.120204T1120Z.120209T1200Z.000000T0000Z.NO/
1104 AM CST SUN FEB 5 2012

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER AT OLD TOWN BAY.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 AM SUNDAY THE STAGE WAS 4.4 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 6.0 FEET BY 
  THURSDAY MORNING THEN BEGIN FALLING.
* IMPACT...AT 6.0 FEET...GOOS FERRY ROAD BECOMES IMPASSABLE.

$$

LAC019-060703-
/O.CON.KLCH.FL.W.0017.120208T1200Z-120209T0000Z/
/LCHL1.1.ER.120208T1200Z.120208T1200Z.120208T1200Z.NO/
1104 AM CST SUN FEB 5 2012

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR SALT WATER BARRIER.
* FROM WEDNESDAY MORNING TO WEDNESDAY EVENING...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  9:00 AM SUNDAY THE STAGE WAS 2.3 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  WEDNESDAY MORNING.
* IMPACT...AT 4.0 FEET...MINOR MARSHLAND FLOODING OCCURS. FLOODING 
  ALSO BEGINS ON RIVER ROAD IN NORTH LAKE CHARLES. 

$$

LAC003-060703-
/O.CON.KLCH.FL.W.0015.000000T0000Z-120209T0040Z/
/MTTL1.2.ER.120205T0050Z.120206T0600Z.120208T1240Z.NO/
1104 AM CST SUN FEB 5 2012

THE FLOOD WARNING CONTINUES FOR
  THE WHISKY CHITTO CREEK NEAR MITTIE.
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:15 AM SUNDAY THE STAGE WAS 19.2 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.3 FEET BY 
  MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE 
  WEDNESDAY MORNING.
* IMPACT...AT 20.0 FEET...MODERATE LOWLAND FLOODING ALONG THE CREEK 
  WILL OCCUR.

$$

LAC011-060703-
/O.EXT.KLCH.FL.W.0014.000000T0000Z-120207T1200Z/
/BKDL1.1.ER.120205T1447Z.120206T0000Z.120207T0600Z.UU/
1104 AM CST SUN FEB 5 2012

...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE BUNDICK CREEK AT BUNDICK LAKE.
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:45 AM SUNDAY THE STAGE WAS 97.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 97.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 97.2 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TUESDAY 
  MORNING.
* IMPACT...AT 97.0 FEET...MINOR FLOODING BEGINS AROUND THE LAKE...
  ESPECIALLY THE NORTH END OF THE LAKE.

$$

LAC001-003-039-053-060703-
/O.EXT.KLCH.FL.W.0013.000000T0000Z-120209T0900Z/
/BSLL1.1.ER.120204T2219Z.120206T0600Z.120208T2100Z.NO/
1104 AM CST SUN FEB 5 2012

THE FLOOD WARNING CONTINUES FOR
  THE BAYOU NEZPIQUE NEAR BASILE.
* UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM SUNDAY THE STAGE WAS 22.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.0 FEET BY 
  MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE 
  WEDNESDAY AFTERNOON.
* IMPACT...AT 22.0 FEET...MINOR AGRICULTURAL FLOOD DAMAGE WILL 
  OCCUR.

$$

TXC199-245-051734-
/O.CAN.KLCH.FL.W.0016.000000T0000Z-120208T1200Z/
/SOLT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1104 AM CST SUN FEB 5 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE PINE ISLAND BAYOU NEAR SOUR LAKE.
* AT  9:45 AM SUNDAY THE STAGE WAS 24.5 FEET.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER IS CURRENTLY CRESTING ABOUT ONE HALF FOOT
  BELOW FLOOD STAGE...AND IS EXPECTED TO REMAIN IN A FLAT CREST 
  THROUGH MONDAY AFTERNOON. THE RIVER WILL THEN BEGIN SLOWLY FALLING.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Feb 4, 6:16 PM CST, 1 hour 36 minutes earlier.

Area forecast discussion, Feb 4, 6:16 PM CST, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
616 PM CST SAT FEB 4 2012

.DISCUSSION...
00Z TAF ISSUANCE.

&&

.AVIATION...
AREA OF RAIN GRADUALLY DIMINISHING IN INTENSITY ACROSS SE TX/S LA
LATE THIS AFTERNOON...EXPECTING TO BE DISSIPATED BY THIS EVENING. AT
AEX...MVFR CEILINGS WILL GRADUALLY IMPROVE TO VFR BY 03-04Z. IFR
CEILINGS AT LCH/BPT WILL GRADUALLY RISE TO VFR BY 03-04Z AS WELL.
FOR ARA/LFT...CEILINGS HAVE STAYED UP THIS AFTERNOON...AND WITH
THE -RA DIMINISHING FROM NW TO SE...NOT EXPECTING PREDOMINATE
CEILING RESTRICTIONS THIS EVENING. FOR THE REMAINDER OF THE
OVERNIGHT HOURS INTO SUN...EXPECTING ONLY MID LEVEL CEILINGS
(ABOVE VFR) AS THE LOWER LAYERS FINALLY DRY OUT WITH THE COOLER
AIR ADVECTING FROM THE NW. FOR SUN...PLACED A PROB30 GROUP (FOR
-RA) DURING THE AFTERNOON HOURS FOR BPT/LCH/LFT/ARA AS ANOTHER
SHORTWAVE IS EXPECTED TO BRING AN AREA OF PRECIP FROM THE I-10
CORRIDOR SOUTHWARD.

DML

&&

.PREV DISCUSSION... /ISSUED 609 PM CST SAT FEB 4 2012/

UPDATE...
HAVE ALLOWED FLASH FLOOD WATCH TO EXPIRE AT 6 PM LOCAL. SCATTERED
SHOWERS WILL CONTINUE THROUGH THE EVENING HOURS. HOWEVER...THE
RAINFALL WITH THESE SHOWERS WILL BE LIGHT ENOUGH THAT ADDITIONAL
FLASH FLOODING FROM THE RAINFALL IS NOT EXPECTED. HYDROLOGICAL
ISSUES FROM RUNOFF FROM THE EARLIER RAINFALL WILL CONTINUE AND
WILL BE HANDLED WITH THE RIVER FLOOD WARNINGS/STATEMENTS AND THE LOCAL AREAL
FLOOD WARNINGS/STATEMENTS.

RUA

PREV DISCUSSION... /ISSUED 359 PM CST SAT FEB 4 2012/

DISCUSSION...
REGIONAL 88DS CONTINUE TO SHOW PLENTY OF LIGHT TO MODERATE RAINS
ASSOCIATED WITH AN ADVANCING MID/UPPER-LEVEL IMPULSE CROSSING THE
SRN 1/2 OF THE AREA...WHILE OVER THE NRN ZONES RAINS ARE LIGHT AND
MORE PATCHY IN NATURE. ADDITIONAL QPFS WITH THE NRN ACTIVITY LOOK
LIGHT ENOUGH...GENERALLY <1/4 INCH AND LIKELY BELOW 1/10 INCH...
THAT ADDITIONAL FLOODING OR THE AGGRAVATION OF ONGOING FLOODING
LOOKS UNLIKELY AND THUS HAVE CANCELED THE FLASH FLOOD WATCH FOR
THESE AREAS.

SFC COLD FRONT CURRENTLY LOCATED FROM NERN LA ACROSS TOLEDO BEND
TO THE GOLDEN TRIANGLE REGION WILL CONTINUE TO SLOWLY CREEP ACROSS
THE FORECAST AREA LATE THIS AFTERNOON AND EVENING...EXITING THE
SERN ZONES AROUND MIDNIGHT. SOME LIGHT OVERRUNNING RAINS WILL BE
POSSIBLE THROUGH THE NIGHT...ESPECIALLY CLOSER TO THE COAST IN
CLOSER PROXIMITY TO THE FRONT. THE NEXT IMPULSE IN THE SRN STREAM
ALOFT IS PROGGED TO MOVE INTO THE NWRN GULF ON SUNDAY WHILE THE
FRONT SITS BEYOND OUR OFFSHORE WATERS. THIS SHOULD LEAD TO
SCATTERED SHOWERS AND POSSIBLY SOME ELEVATED THUNDER WITH HIGHEST
POPS CLOSER TO THE COAST IN BETTER PROXIMITY TO THE IMPULSE/FRONT.
ALL ZONES SHOULD CLEAR OUT BY TOMORROW EVENING AS LOW LEVELS BEGIN
DRYING OUT WITH HIGH PRESSURE BUILDING IN FROM THE NORTH.

LONGER RANGE MODELS HAVE COME INTO BETTER...ALTHOUGH NOT TOTAL...
AGREEMENT ON THE REMAINDER OF THE FORECAST. A STRONGER SHORTWAVE
IS PROGGED TO MOVE INTO THE WRN GULF FROM MEXICO BY MID-WEEK. THIS
SYSTEM WILL MOVE SLOWLY ENEWD WHICH WILL BRING WIDELY SCATTERED
SHOWERS TO THE AREA...ESPECIALLY THE SRN 1/2...BY LATE WEDNESDAY.
YET ANOTHER IMPULSE FOLLOWS THIS STRONGER ONE...POSSIBLY LEADING
TO RAINFALL FOR LATE THURSDAY AND FRIDAY.

MARINE...
ISSUED A SMALL CRAFT ADVISORY WITH THIS FORECAST PACKAGE AS STRONG
NRLY WINDS ARE EXPECTED BEHIND THE FRONT BEGINNING LATER THIS
EVENING AND LINGERING THROUGH MUCH OF SUNDAY. WINDS WILL BEGIN
DIMINISHING BY SUNDAY EVENING WHILE VEERING TO THE NE. INCREASING
ERLY FLOW IS EXPECTED BY LATE IN THE WEEK AS HIGH PRESSURE BUILDS
OVER THE CNTL GULF COAST AND LOW PRESSURE IS PROGGED FOR THE SRN GULF.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  51  60  42  61  42 /  40  40  40  10  10
KBPT  50  59  43  60  42 /  30  40  40  10  10
KAEX  48  60  38  59  39 /  30  20  20  10  10
KLFT  52  64  43  61  43 /  40  40  40  10  10

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM 6 AM TO 6 PM CST SUNDAY FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM LOWER ATCHAFALAYA
     RIVER TO INTRACOASTAL CITY LA OUT 20 NM...WATERS FROM LOWER
     ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 6 PM CST SUNDAY
     FOR THE FOLLOWING ZONES: COASTAL WATERS FROM CAMERON LA TO
     HIGH ISLAND TX OUT 20 NM...WATERS FROM CAMERON LA TO HIGH
     ISLAND TX FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 6 PM CST SUNDAY
     FOR THE FOLLOWING ZONES: COASTAL WATERS FROM INTRACOASTAL
     CITY TO CAMERON LA OUT 20 NM...WATERS FROM INTRACOASTAL
     CITY TO CAMERON LA FROM 20 TO 60 NM.

&&
Hazardous weather outlook, Feb 4, 5:14 AM CST, 14 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
514 AM CST SAT FEB 4 2012

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
051115-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
514 AM CST SAT FEB 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

WIDESPREAD SHOWERS AND HEAVY RAIN PRODUCING THUNDERSTORMS WILL
ADVANCE ACROSS THE AREA TODAY ALONG AND AHEAD OF AN INCOMING COLD
FRONT. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THE AREA ALONG AND
NORTH OF INTERSTATE 10. 1 TO 2 INCHES OF RAINFALL WILL BE
COMMON...WITH ISOLATED AREAS RECEIVING UP TO 5 INCHES. THIS ON TOP
OF GROUND ALREADY SATURATED BY RECENT RAINS WILL SET THE STAGE FOR
POTENTIAL LIFE THREATENING FLOODING. THIS ACTIVITY WILL DIMINISH
GOING THROUGH THE EVENING HOURS AS THE FRONT PASSES EAST OF THE
REGION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO SIGNIFICANT WEATHER ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

GMZ430-432-435-450-452-455-470-472-475-051115-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
514 AM CST SAT FEB 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT WITH SHOWERS AND THUNDERSTORMS WILL ADVANCE ACROSS
THE NORTHWEST GULF LATE THIS AFTERNOON AND EVENING. DRIER AND COOLER
AIR FILTERING INTO THE GULF WATERS IN THE WAKE OF THE FRONT WILL END
ANY FURTHER DENSE FOG DEVELOPMENT WHICH HAS BEEN COMMON FOR THE
LAST SEVERAL DAYS. A STRONG OFFSHORE FLOW WILL DEVELOP LATER
TONIGHT...WITH A SMALL CRAFT ADVISORY LIKELY TO BE REQUIRED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

WINDS WILL GRADUALLY DIMINISH SUNDAY. NO SIGNIFICANT WEATHER IS
THEN ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED.

In the hours before

Local storm report, Feb 4, 2:37 PM CST, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
237 PM CST SAT FEB 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     FLOOD            CENTERPOINT             31.25N 92.21W
02/03/2012                   AVOYELLES          LA   BROADCAST MEDIA

            OAK HAVEN NURSING HOME EVACUATED DUE TO FLOODING.

1030 AM     FLOOD            1 W BALL                31.42N 92.43W
02/04/2012                   RAPIDES            LA   BROADCAST MEDIA

            LA HIGHWAY 1204 ONE MILE WEST OF THE INTERSECTION OF
            HIGHWAY 165 CLOSED DUE TO HIGH WATER ON ROADWAY.

&&

ML
Local storm report, Feb 4, 3:31 PM CST, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
331 PM CST SAT FEB 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     TORNADO          5 SW DERIDDER           30.79N 93.35W
02/04/2012  F1               BEAUREGARD         LA   NWS STORM SURVEY

            TORNADO TOUCHED DOWN 5 MILES SOUTHWEST OF DE RIDDER AND
            TRAVELED EAST RESULTING IN DAMAGE TO TREES...BARN DAMAGE
            ON GRANBERRY ROAD...AND CARPORT AWNING DAMAGE. PATH
            LENGTH 4.6 MILES AND WIDTH 20 YARDS.

&&

ML
Local storm report, Feb 4, 6:28 PM CST, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAKE CHARLES LA
628 PM CST SAT FEB 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     TORNADO          5 SW DERIDDER           30.80N 93.34W
02/04/2012  F1               BEAUREGARD         LA   NWS STORM SURVEY

            TORNADO TOUCHED DOWN 5 MILES SOUTHWEST OF DE RIDDER AND
            TRAVELED EAST RESULTING IN DAMAGE TO TREES...BARN DAMAGE
            ON GRANBERRY ROAD WITH PORTIONS OF THE ROOF THROWN 0.4 OF
            A MILE...AND CARPORT AWNING DAMAGE. PATH LENGTH 4.6 MILES
            AND WIDTH 20 YARDS. ALSO ENTERED THE EXACT LAT LON
            STARTING POINT.

&&

BRAZZELL

Nearby

River Flood Warnings in Texas, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.